Handling Suppurating Feet Due To Allergic Detergents?
I have an allergy with chemicals such as detergents, and recently my feet are festering like that, in my hands it’s also just that he spots hard pain and if he pushes out the liquid. I’ve experienced this from middle school until now. I have been given the drugs amoxicilin, dexamethasone, and paracetamol with miconazole and oxytetracycline ointments. There was an initial change but after the medicine ran out he appeared again. R n r nI asked for advice on the medicine and the ointment, because I also went to agriculture if it was okay with my hands. Thank you in advance
Good morning, thanks for the question
Allergic contact dermatitis (DKA) is inflammation of the skin due to hypersensitivity or allergic reactions. Skin complaints in the form of itching and skin disorders depend on the severity of dermatitis. Complaints can be accompanied by reddish spots. Then there is a history of contact with materials related to work, hobbies, topical medications that have been used, systemic drugs, cosmetics, ingredients that can cause allergies, and a family history of allergies.
The condition can also be aggravated by infection if not treated properly or due to poor hygiene. Symptoms of secondary infections such as pus discharge from the skin, increasingly severe pain, and fever.
Treatment of DKA itself by avoiding its causative factors and topical medications. Patients need to identify risk factors, avoid allergen ingredients, both chemical, mechanical and physical, use soaps with neutral pH and contain moisturizers and wear personal protective equipment to avoid allergen contact while working such as wearing gloves or boots .
To suppress the inflammatory reaction that occurs corticosteroid topical medication is given. If there is a secondary infection can be combined with topical or oral antibiotics. Oral antihistamines can also be given to reduce itching complaints.
Consult your condition again with a dermatologist if the complaint doesn't stop or if a secondary infection occurs.
That's all, hope you can help
Wassalam, Dr. Farah